# SDR 20010110CW001

- Difficulty date: December 23, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N506NA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24771
- Aircraft time: 27,758 hours
- Engine: Rroyce RB211535E4
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: BPU200MK1
- Condition: Malfunctioned
- Location: Nr2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

ON APPROACH, 15MI OUT OF LAX, RT ENGINE SHUTDOWN WHEN THROTTLES PULLED BACK. RT ENG LLP PUMP, WAS OBSERVED. /REMOVED AND REPLACED RT ENGINE LOW PRESSURE FUEL PUMP.SYSTEM & LEAK CHECKED GOOD.
